×

Found 2,619 Documents (Results 1–100)

100
MathJax

On the global solvability of a boundary value problem for the equations of a viscous heat-conducting gas under the radiative transfer conditions. (English. Russian original) Zbl 07576942

Comput. Math. Math. Phys. 62, No. 7, 1074-1088 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 7, 1100-1114 (2022).
MSC:  35Qxx 80-XX
PDF BibTeX XML Cite
Full Text: DOI

On local solvability of higher order elliptic equations in rearrangement invariant spaces. (English. Russian original) Zbl 07538028

Sib. Math. J. 63, No. 3, 425-437 (2022); translation from Sib. Mat. Zh. 63, No. 3, 516-530 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Blow-up of weak solutions of the Cauchy problem for \((3+1)\)-dimensional equation of plasma drift waves. (English. Russian original) Zbl 07491040

Comput. Math. Math. Phys. 62, No. 1, 117-149 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 1, 124-158 (2022).
MSC:  35Qxx 76-XX
PDF BibTeX XML Cite
Full Text: DOI

Resolvent estimates and localization of the spectrum for certain classes of non-selfadjoint semiclassical pseudodifferential operators (after Dencker, Sjöstrand and Zworski). (English) Zbl 07554176

Séminaire Bourbaki. Volume 2019/2021. Exposés 1166–1180. Avec table par noms d’auteurs de 1948/49 à 2019/21. Paris: Société Mathématique de France (SMF). Astérisque 430, 93-129, Exp. No. 1169 (2021).
PDF BibTeX XML Cite
Full Text: DOI

A family of two-point boundary value problems for loaded differential equations. (English. Russian original) Zbl 07457396

Russ. Math. 65, No. 9, 10-20 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 9, 13-24 (2021).
MSC:  34B15 34B08
PDF BibTeX XML Cite
Full Text: DOI

Theory of pseudo-monotone operators for unsteady problems in variable exponent spaces. (English) Zbl 1486.47002

Freiburg im Breisgau: Univ. Freiburg, Fakultät für Mathematik und Physik (Diss.). xii, 213 p. (2021).
PDF BibTeX XML Cite
Full Text: Link Link

On the continuation of a solution of the linearized stationary Navier-Stokes equations. (English. Russian original) Zbl 07424963

Differ. Equ. 57, No. 9, 1125-1135 (2021); translation from Differ. Uravn. 57, No. 9, 1153-1163 (2021).
MSC:  35Q30 76D05 35B65
PDF BibTeX XML Cite
Full Text: DOI

On the solvability of a periodic problem for nonlinear ordinary differential equation of the second order. (English. Russian original) Zbl 1491.34041

Russ. Math. 65, No. 8, 49-57 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 7, 56-65 (2021).
MSC:  34B15 34C25 47N20
PDF BibTeX XML Cite
Full Text: DOI

Solvability of a semilinear heat equation via a quasi scale invariance. (English) Zbl 1473.35341

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 79-101 (2021).
MSC:  35K58 35K15
PDF BibTeX XML Cite
Full Text: DOI

On critical exponents for weak solutions of the Cauchy problem for a non-linear equation of composite type. (English. Russian original) Zbl 1473.35068

Izv. Math. 85, No. 4, 705-744 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 4, 96-136 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Operators and equations: discrete and continuous. (English. Russian original) Zbl 07380558

J. Math. Sci., New York 257, No. 1, 17-26 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 160, 18-27 (2019).
PDF BibTeX XML Cite
Full Text: DOI Link

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software